Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal for Uncertainty Quantification
IF: 0.967 5-Year IF: 1.301 SJR: 0.531 SNIP: 0.8 CiteScore™: 1.52

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Open Access

International Journal for Uncertainty Quantification

Buy Issue $208.00 Volume 8, 2018 Issue 1

DOI: 10.1615/Int.J.UncertaintyQuantification.v8.i1

Table of Contents:

A STUDY ON Z-SOFT ROUGH FUZZY SEMIGROUPS AND ITS DECISION-MAKING
Qiumei Wang, Jianming Zhan, Muhammad Irfan Ali, Nayyar Mehmood
pages 1-22
DOI: 10.1615/Int.J.UncertaintyQuantification.2017021012
COMPARISON OF RISK ANALYSIS METHODOLOGIES IN A GEOSTATISTICAL CONTEXT: MONTE CARLO WITH JOINT PROXY MODELS AND DISCRETIZED LATIN HYPERCUBE
Susana Santos, Ana Teresa F. S. Gaspar, Denis J. Schiozer
pages 23-41
DOI: 10.1615/Int.J.UncertaintyQuantification.2018019782
CLUSTERING-BASED COLLOCATION FOR UNCERTAINTY PROPAGATION WITH MULTIVARIATE DEPENDENT INPUTS
Anne W. Eggels, D. T. Crommelin, J. A. S. Witteveen
pages 43-59
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020215
A MULTI-INDEX MARKOV CHAIN MONTE CARLO METHOD
Ajay Jasra, Kengo Kamatani, Kody J. H. Law, Yan Zhou
pages 61-73
DOI: 10.1615/Int.J.UncertaintyQuantification.2018021551
P-SOFT ROUGH FUZZY GROUPS AND P-SOFT FUZZY ROUGH GROUPS AND CORRESPONDING DECISION-MAKING
Wenjun Pan, Jianming Zhan
pages 75-99
DOI: 10.1615/Int.J.UncertaintyQuantification.2018020594